RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1995, Volume 1, Issue 1, Pages 1–62 (Mi fpm54)  

This article is cited in 1 scientific paper (total in 1 paper)

Survey

Logical aspects of the theory of rings and modules

K. I. Beidara, A. V. Mikhaleva, G. E. Puninskiib

a M. V. Lomonosov Moscow State University
b Russian State Social University

Abstract: The rather complete review of logical (or model-theoretical) constructions and methods studied and used in ring and module theory is given. The historically first results (about algebraic reformulation of model theoretical notions — categoricity, stability) as well as modern ones, for example, concerning the problem of pure-simplicity is under consideration.

Full text: PDF file (3616 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 515.55+515.55.0
Received: 01.02.1994

Citation: K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logical aspects of the theory of rings and modules”, Fundam. Prikl. Mat., 1:1 (1995), 1–62

Citation in format AMSBIB
\Bibitem{BeiMikPun95}
\by K.~I.~Beidar, A.~V.~Mikhalev, G.~E.~Puninskii
\paper Logical aspects of the theory of rings and modules
\jour Fundam. Prikl. Mat.
\yr 1995
\vol 1
\issue 1
\pages 1--62
\mathnet{http://mi.mathnet.ru/fpm54}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1789350}
\zmath{https://zbmath.org/?q=an:0892.16001}
\elib{http://elibrary.ru/item.asp?id=9163028}


Linking options:
  • http://mi.mathnet.ru/eng/fpm54
  • http://mi.mathnet.ru/eng/fpm/v1/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Vazhenin, A. G. Pinus, “Elementary classification and decidability of theories of derived structures”, Russian Math. Surveys, 60:3 (2005), 395–432  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:430
    Full text:193
    References:30
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019